# SDR AALA20040939

- Difficulty date: September 5, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Insulation
- Condition: Burned
- Location: Wire
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POP - MIN EQUIPMENT SMOKE MASTER WARNINGS STARTED AT TOP OF CRUISE 4-5X LASTING APPROX 30 SECS, WOULD CLEAR FOR APPROX 1-2 MINS, DIVERTED TO POP.  INSPECTED EQUIPMENT BY AREA FOUND BURNED SPLICES ON LEFT RUNWAY TURN OFF LIGHT.  PLACARD LEFT RUNWAY TURN OFF LIGHT PER MEL.  CHECKED AND FOUND NO INDICATION OF BURNT WIRING.  FOUND INSULATION AGAINST LIGHT ASSY BURNT.  REPOSITIONED INSULATION.  RUN WAY TURNOFF LIGHT CHECKS NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
